It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 26Showing 1 - 20 of 516 for 40 mg accutane. (0.009 seconds)


... I took 40 mg Accutane for 6 months, and my skin was wonderfull for a while. After only one month post my skin started to get oily and got some tiny zits. ... (1 replies)
Low Dose Accutane
Feb 24, 2009
... From what I can recall, I fluctuated between taking two 20 mg pills up to one or two 40 mg Accutane capsules a day. ... (250 replies)
... is 40 mg a day of accutane the right dosage (1 replies)

... I'm currently on my third month of 40 mg accutane and I only had mild acne. Most of it is gone and the very very few pimples I do get are small and don't last very long. ... (5 replies)
... Has anyone here or anyone you know been cured off accutane? I have been nicely clear 7 months after treatment for 6 months of 40 mg accutane (twice daily). Do you think I am cured??? (1 replies)
Accutane
Nov 9, 2000
... Hi everyone.This is my first time on here and i was just wondering about accutane side effects.I just purchased somes 40 mg accutane and i was about to start taking it when i started to here all these terrible things about it. ... (16 replies)
... I suffered for many years with cystic acne. I took Accutane for about 3 months several years ago. ... (3 replies)
... My derm started me on 40 mg and I was really nervous about it and then next month was 80 mg! Now that really freaked me out, but it really hasn't made me go crazy. ... (4 replies)
Accutane pain!
Jun 8, 2013
... Hi Char The same thing happened to me. My dermatologist lowered the dose to 40 Mg daily (from 80 Mg daily). My back stopped hurting. Talk with your dermatologist. I don't know of any exercises or stretches. (2 replies)
... If you want to try that be sure to discuss it with your Dr first. 40 mg every other day will do the same and allow you to use up what you have. ... (22 replies)
... lly after the last post, I had a large break out on my chin. I also had my derm appt. on Monday and she isn't happy with my progress and wants to put me back on 40 mg a day. ... (22 replies)
... To date, I am 1260 mg into accutane. I thought that might help people. Someone remind me what the "magic" dose is on mg per kg. I guess I'll go google it. ... (22 replies)
... I took accutane when I was about 34 years old after suffering with cystic acne for many years. Yes it was a very painfull and miserable experience but worth it. ... (6 replies)
... I haven't taken a pill today, but still consider myself on it. I will also try 40 once every 3 days before I stop totally. ... (6 replies)
... This is the first time that I have ever posted anything on a message board. I feel very strongly about my Accutane experience and have read many others in my journey through Accutane, so I think it is only fair to express my experience as well. ... (6 replies)
... Derm has me doing this every other day (40 mg) and it seems to be working without the side effects. Its clearing up my skin so I think I am just sensitive to the medication. I am wondering if I stay on a low dose will it work over time. Been reading some research articles that say it might be ok to be on low doses if you have moderate acne (which I do). I am so happy how... (21 replies)
... So I started on 40 mg on Saturday and I had awful side effects on Monday-out of it, dizzy, stomach pain... I told my derm and he told me to do every other day. I feel better and it's really working. I am just worried bc I had such strong side effects. How bad can this be for my body? (21 replies)
Accutane
Aug 28, 2011
... I am a 21 year old female and have had moderate acne on my cheeks and chin for a while now. I have tried tons of things but nothing actually worked. My dermatologist finally put me on accutane. I've been taking 2 pills (40 mg) for a month now. I'm already seeing great results. The only side effects i've been experiencing is extreme dryness, i don't really have a problem... (0 replies)
Accutane
Jan 25, 2011
... my back following a few oil massages. It became very inflammed after trying antibiotics and topicals. Since it was resistant to all treatment I was told to try Accutane but at a small dose with prednisone and 10 mg at the beginning slowly introducing it to my body so it would get more inflammed. ... (0 replies)
... year old female and am currently on my 3rd course of Accutane for cystic acne. I take 40 mg daily. The scaring is from the cysts, not the Accutance. I am also not aware of any other side effects such as losing your glow. ... (3 replies)


Associated Tags: accutane, acne, advil, back pain, hairloss, isotretinoin, roaccutane, rosacea, yeast infection

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 26

All times are GMT -7. The time now is 09:38 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!